Comparing method of undetermined coefficients with modification rule and method of variation of parameters

Justin Kisakali, Leopard C. Mpande

Abstract


In this research article we have used the method of undetermined coefficients with modification rule and method of variation of parameters to solve linear ordinary differential equations and found that the method of variation of parameters is the easiest method to use.

Full Text: PDF

How to Cite this Article:

Justin Kisakali, Leopard C. Mpande, Comparing method of undetermined coefficients with modification rule and method of variation of parameters, Journal of Mathematical and Computational Science, Vol 8, No 5 (2018), 542-552

Copyright © 2018 Justin Kisakali, Leopard C. Mpande. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS